Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child taken Eltroxin tabs accidentally. Serious?

my two year daughter has taken eltroxin 100 mcg tablets around 6pm in the evening yesterday...which i have realised today morning while taking the tabs.She seemed to be too hyperactive for the whole of the evening (which she normally is hyperactive anyway) she had her bedtime meal...vomitted some of it,slept,had milk in her feeder at night and is sleeping even there any problem?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
It is dnagerous to consume eltroxin in overdosage by kids as it cause vomings , dehydration and heart rate rhythm abnormalities so you better consult immediately emergency care and keep the child for observation for complicatins and till the drug effects wean off according to the doctor advice. And tp prevent these domestic accidents everybody should be careful and all drugs should be kept out off reach from children
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor